zbMATH — the first resource for mathematics

Irreducible representations of maximal subalgebras of Lie algebras of Cartan type. (English. Russian original) Zbl 0621.17011
Sov. Math. 30, No. 11, 33-41 (1986); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1986, No. 11(294), 26-32 (1986).
This paper together with previous papers of the author [VINITI (Moscow). Deposit Nos. 376/82, 377/82, 213/83] gives a description of irreducible representations of Cartan type Lie p-algebras \((p>2)\) belonging to the series \(W_ n\) (Witt), \(S_ n\) (special), \(H_ n\) (Hamiltonian). Some information on automorphisms of these algebras is mentioned.
Reviewer: Yu.N.Mukhin
17B50 Modular Lie (super)algebras
17B10 Representations of Lie algebras and Lie superalgebras, algebraic theory (weights)
17B05 Structure theory for Lie algebras and superalgebras
17B67 Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras
17B40 Automorphisms, derivations, other operators for Lie algebras and super algebras